Welcome to the Diabetes Forum, Rose*flo. Yes, of course it's fine to post here! I hope we can help! Here is what I found about
Entocort side effects: www.webmd.com/drugs/2/drug-22007/entocort-ec-oral/details#side-effects
If you've taken other steroids before, especially for long periods of time, then it's possible that you could be having problems with blood sugar. Normally when these drugs are prescribed, the doctor warns the patient and sometimes may even put the patient on diabetes drugs temporarily while taking the steroids.
The only way to know if your blood sugar is not normal is by blood tests. I don't know about
symptoms like you're describing appearing suddenly, but since you're experiencing some strange symptoms, tell your doctor when you see him tomorrow.
I know that if a patient has a family history of diabetes that sometimes steroids can be a tipping point. Better to look into this now! I hope your doctor's visit can give you some answers!
Laniediabetes moderatordiabetes type 2 controlled by diet and exercise and
very low carb way of eating